Sudaplus 500mg/30mg tablets are used to relieve nasal congestion and the symptons of colds and flu including headace, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg Pseudoephedrine hydrochloride, a decongeestant which relieves a blocked or runny nose. These tablets are non- drowsy. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of two packets per order.
Sudaplus N/D Tabs 15Pk
This is a pharmacy medicine. Please answer honestly so our registered pharmacist can check it is safe for you before we dispense Sudaplus N/D Tabs 15Pk. Your answers are attached to your order for the pharmacist to review.
Verify this pharmacy on the PSI register
We use cookies to run the shop, measure how it is used and show you relevant offers. Essential cookies are always on; accept or reject the rest, or choose by type. Read our cookie policy